Alert archive / Texas / Wind Advisories in 2026

Wind Advisory 7, NWS Lubbock, TX

February 19, 202612 counties in Texas

NWS Lubbock, TX issued this wind advisory at Feb 19, 2026, 11:30 AM CST for 12 counties in Texas. It took effect at Feb 20, 2026, 12:00 PM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 19, 2026, 11:30 AM CST (17:30 UTC)
In effect from
Feb 20, 2026, 12:00 PM CST
Expired
Feb 20, 2026, 6:00 PM CST
In force
6 hr
Issued by
NWS Lubbock, TX

Counties Bailey County, TX, Castro County, TX, Cochran County, TX, Hale County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 51 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 5.5 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2026-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2026-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3790 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

936 
WWUS74 KLUB 191730
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
1130 AM CST Thu Feb 19 2026

TXZ021>023-027>029-033>035-200200-
/O.NEW.KLUB.WI.Y.0007.260220T1800Z-260220T2300Z/
/O.CON.KLUB.WI.Y.0006.000000T0000Z-260220T0000Z/
Parmer-Castro-Swisher-Bailey-Lamb-Hale-Cochran-Hockley-Lubbock-
Including the cities of Plainview, Whiteface, Lubbock, Sundown,
Amherst, Farwell, Wolfforth, Tulia, Hale Center, Bovina, Slaton,
Morton, Hart, Muleshoe, Friona, Olton, Happy, Dimmitt, Levelland,
and Littlefield
1130 AM CST Thu Feb 19 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM NOON TO 5 PM CST FRIDAY...

* WHAT...For the Wind Advisory today, west winds of 30 to 40 mph 
  with gusts up to 50 mph. For the Wind Advisory Friday, southwest 
  to west winds of 35 to 40 mph with gusts up to 55 to 60 mph 
  expected.

* WHERE...Bailey, Cochran, Hale, Hockley, Lamb, Lubbock, Castro, 
  Parmer, and Swisher Counties.

* WHEN...For the Wind Advisory today, until 6 PM CST this evening. 
  For the Wind Advisory Friday, from noon to 5 PM CST.

* IMPACTS...Gusty winds will blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

TXZ039>041-200200-
/O.NEW.KLUB.WI.Y.0007.260220T1800Z-260220T2300Z/
Yoakum-Terry-Lynn-
Including the cities of New Home, Brownfield, Wellman, Denver
City, Tahoka, Plains, ODonnell, and Meadow
1130 AM CST Thu Feb 19 2026

...WIND ADVISORY IN EFFECT FROM NOON TO 5 PM CST FRIDAY...

* WHAT...Southwest to west winds of 35 to 40 mph with gusts up to 55 
  to 60 mph expected.

* WHERE...Lynn, Terry, and Yoakum Counties.

* WHEN...From noon to 5 PM CST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

TXZ030-036-200000-
/O.CON.KLUB.WI.Y.0006.000000T0000Z-260220T0000Z/
Floyd-Crosby-
Including the cities of Floydada, Lockney, Ralls, and Crosbyton
1130 AM CST Thu Feb 19 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...West winds 35 to 40 mph with gusts up to 50 mph.

* WHERE...Crosby and Floyd Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CR
5 follow-up statements
247 
WWUS74 KLUB 191828 CCA
NPWLUB

URGENT - WEATHER MESSAGE...CORRECTED
National Weather Service Lubbock TX
1228 PM CST Thu Feb 19 2026

TXZ021>023-027>029-033>035-200200-
/O.COR.KLUB.WI.Y.0007.260220T1800Z-260220T2300Z/
/O.COR.KLUB.WI.Y.0006.000000T0000Z-260220T0000Z/
Parmer-Castro-Swisher-Bailey-Lamb-Hale-Cochran-Hockley-Lubbock-
Including the cities of Plainview, Whiteface, Lubbock, Sundown,
Amherst, Farwell, Wolfforth, Tulia, Hale Center, Bovina, Slaton,
Morton, Hart, Muleshoe, Friona, Olton, Happy, Dimmitt, Levelland,
and Littlefield
1228 PM CST Thu Feb 19 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM NOON TO 5 PM CST FRIDAY...

* WHAT...For the Wind Advisory today, west to northwest winds of 30 
  to 40 mph with gusts up to 50 mph. For the Wind Advisory Friday, 
  southwest to west winds of 35 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...Bailey, Cochran, Hale, Hockley, Lamb, Lubbock, Castro, 
  Parmer, and Swisher Counties.

* WHEN...For the first Wind Advisory, until 6 PM CST this evening. 
  For the second Wind Advisory, from noon to 5 PM CST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

TXZ039>041-200200-
/O.COR.KLUB.WI.Y.0007.260220T1800Z-260220T2300Z/
Yoakum-Terry-Lynn-
Including the cities of New Home, Brownfield, Wellman, Denver
City, Tahoka, Plains, ODonnell, and Meadow
1228 PM CST Thu Feb 19 2026

...WIND ADVISORY IN EFFECT FROM NOON TO 5 PM CST FRIDAY...

* WHAT...Southwest to west winds of 35 to 40 mph with gusts up to 55 
  mph expected.

* WHERE...Lynn, Terry, and Yoakum Counties.

* WHEN...From noon to 5 PM CST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

TXZ030-036-200000-
/O.COR.KLUB.WI.Y.0006.000000T0000Z-260220T0000Z/
Floyd-Crosby-
Including the cities of Floydada, Lockney, Ralls, and Crosbyton
1228 PM CST Thu Feb 19 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...West to northwest winds 35 to 40 mph with gusts up to 50 
  mph.

* WHERE...Crosby and Floyd Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CR
888 
WWUS74 KLUB 200015
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
615 PM CST Thu Feb 19 2026

TXZ021>023-027>029-033>035-200500-
/O.EXP.KLUB.WI.Y.0006.000000T0000Z-260220T0000Z/
/O.CON.KLUB.WI.Y.0007.260220T1800Z-260220T2300Z/
Parmer-Castro-Swisher-Bailey-Lamb-Hale-Cochran-Hockley-Lubbock-
Including the cities of Slaton, Littlefield, Amherst, Morton,
Sundown, Hart, Muleshoe, Levelland, Tulia, Wolfforth, Lubbock,
Dimmitt, Bovina, Hale Center, Farwell, Whiteface, Olton, Friona,
Happy, and Plainview
615 PM CST Thu Feb 19 2026

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 5 PM CST FRIDAY...
...WIND ADVISORY TODAY HAS EXPIRED...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Bailey, Cochran, Hale, Hockley, Lamb, Lubbock, Castro, 
  Parmer, and Swisher Counties.

* WHEN...From noon to 5 PM CST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Secure outdoor objects.

&&

$$

TXZ030-036-200115-
/O.EXP.KLUB.WI.Y.0006.000000T0000Z-260220T0000Z/
Floyd-Crosby-
Including the cities of Crosbyton, Lockney, Ralls, and Floydada
615 PM CST Thu Feb 19 2026

...WIND ADVISORY HAS EXPIRED...

The threat has ended.

$$

TXZ039>041-200500-
/O.CON.KLUB.WI.Y.0007.260220T1800Z-260220T2300Z/
Yoakum-Terry-Lynn-
Including the cities of Tahoka, Meadow, ODonnell, Plains, Denver
City, Wellman, New Home, and Brownfield
615 PM CST Thu Feb 19 2026

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 5 PM CST FRIDAY...

* WHAT...Southwest winds 25 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Lynn, Terry, and Yoakum Counties.

* WHEN...From noon to 5 PM CST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Secure outdoor objects.

&&

$$

MCZ
829 
WWUS74 KLUB 200436
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
1036 PM CST Thu Feb 19 2026

TXZ021>023-027>029-033>035-039>041-202300-
/O.CON.KLUB.WI.Y.0007.260220T1800Z-260220T2300Z/
Parmer-Castro-Swisher-Bailey-Lamb-Hale-Cochran-Hockley-Lubbock-
Yoakum-Terry-Lynn-
Including the cities of Slaton, Tahoka, ODonnell, Littlefield,
Amherst, Morton, Denver City, Brownfield, Sundown, Hart, Plains,
Muleshoe, Levelland, Tulia, Wolfforth, Lubbock, Dimmitt, Wellman,
Bovina, Hale Center, Meadow, Farwell, Whiteface, Olton, Friona,
Happy, New Home, and Plainview
1036 PM CST Thu Feb 19 2026

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 5 PM CST FRIDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Bailey, Cochran, Hale, Hockley, Lamb, Lubbock, Castro, 
  Parmer, and Swisher Counties.

* WHEN...From noon to 5 PM CST Friday.

* IMPACTS...Strong winds will blow around unsecured objects and 
  cause reduced visibility in blowing dust.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution. Secure outdoor objects.

&&

$$

MCZ
727 
WWUS74 KLUB 202246
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
446 PM CST Fri Feb 20 2026

TXZ023-029-210000-
/O.EXP.KLUB.WI.Y.0007.000000T0000Z-260220T2300Z/
Swisher-Hale-
Including the cities of Plainview, Tulia, Happy, and Hale Center
446 PM CST Fri Feb 20 2026

...WIND ADVISORY WILL EXPIRE AT 5 PM CST THIS AFTERNOON...

Winds will diminish and are expected to remain below advisory levels 
this evening.

$$

TXZ021-022-027-028-033>035-039>041-210000-
/O.EXT.KLUB.WI.Y.0007.000000T0000Z-260221T0000Z/
Parmer-Castro-Bailey-Lamb-Cochran-Hockley-Lubbock-Yoakum-Terry-
Lynn-
Including the cities of Friona, Farwell, Meadow, Lubbock,
Dimmitt, Amherst, Hart, Slaton, Muleshoe, Morton, Levelland, New
Home, Olton, Denver City, Wolfforth, Plains, Whiteface, ODonnell,
Brownfield, Littlefield, Bovina, Tahoka, Wellman, and Sundown
446 PM CST Fri Feb 20 2026

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...West winds 30 to 35 mph with gusts up to 50 mph.

* WHERE...Bailey, Cochran, Hockley, Lamb, Lubbock, Lynn, Terry, 
  Yoakum, Castro, and Parmer Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

30
636 
WWUS74 KLUB 202352
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
552 PM CST Fri Feb 20 2026

TXZ021-022-027-028-033>035-039>041-210100-
/O.EXP.KLUB.WI.Y.0007.000000T0000Z-260221T0000Z/
Parmer-Castro-Bailey-Lamb-Cochran-Hockley-Lubbock-Yoakum-Terry-
Lynn-
Including the cities of Friona, Farwell, Meadow, Lubbock,
Dimmitt, Amherst, Hart, Slaton, Muleshoe, Morton, Levelland, New
Home, Olton, Denver City, Wolfforth, Plains, Whiteface, ODonnell,
Brownfield, Littlefield, Bovina, Tahoka, Wellman, and Sundown
552 PM CST Fri Feb 20 2026

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

Winds will continue to weaken through the rest of this evening.

$$

30

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Feb 19, 5:06 AM CST, 6 hours 24 minutes earlier. Its key messages:

  • Issued at 506 AM CST Thu Feb 19 2026
  • Breezy, warm and dry through Friday, resulting in critical fire danger.
  • Cooler and quieter weather returns this weekend before a warming trend early next week.
Area forecast discussion, Feb 19, 5:06 AM CST, 6 hours 24 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
506 AM CST Thu Feb 19 2026

...New AVIATION...

.KEY MESSAGES...
Issued at 506 AM CST Thu Feb 19 2026

 - Breezy, warm and dry through Friday, resulting in critical
   fire danger.

 - Cooler and quieter weather returns this weekend before a
   warming trend early next week.

&&

.SHORT TERM...
(Today and tonight)
Issued at 1131 PM CST Wed Feb 18 2026

Water imagery late tonight depicts west-southwest flow aloft
prevailing across the region as a shortwave glides through the Rocky
Mountains. Additionally, satellite is picking up on a layer of dust
moving through with the elevated wind speeds overnight. Expect
visibility restrictions through early morning, clearing before the
morning commute. Overnight, this shortwave is expected to track
northeastward into the Southern Plains as a secondary vorticity
maximum looks to develop within the base of the trough. At the
surface, lee troughing will develop out ahead of this system,
allowing for southwest winds at the surface to prevail through the
period. In response to the approaching shortwave, the lee trough
will deepen across southeastern CO, tightening the pressure gradient
across the Caprock regions. Thus, we expect another breezy to low-
end windy day across the FA Thursday as winds start out of the
southwest before shifting more zonal as a surface low deepens to our
north. Similar to the previous forecast, there remains a bit of
uncertainty regarding where the strongest winds will reside across
our area. This will be due to although there remains a few
uncertainties regarding the wind as the aforementioned, stronger
surface low transverses from the Intermountain West into the Central
Plains by the afternoon. Absorbing the lee troughing feature over
the TX Panhandle into the main surface flow. Depending on where this
feature sets up this afternoon will determine exactly where the
strongest winds set up. Based on latest guidance this looks to be
closer to areas north of the FA, favoring the far southern Texas
Panhandle. Nonetheless, with the mid to upper level jets at 700mb
(~50kt) and 500mb (~95kt) moving overhead this afternoon, combined
with forecast soundings depicting a well mixed PBL suggests breezy
westerly winds around 15 to 30 MPH with gusts potentially to 40 MPH.
Although winds remain a similar forecast to the previous days,
temperatures will be slightly different, in fact we expect highs a
few degrees cooler than before. As we begin to see the shift of
winds out of the west-northwest this afternoon, a cooler airmass
will work its way keeping temperatures in the upper 50s across our
northwestern counties to lower 70s across our southeastern counties.
The pressure gradient will relax after sunset, with the surface low
departing to the east. This will lead to calming winds through the
overnight period with mostly clear skies, allowing for max
radiational cooling as lows drop back into the 20s and 30s.

Although cooler; dry fuels, low minimum RH values, and winds
around 15 to 30 MPH, gusting to 40 MPH will lead to yet another
day of critical fire weather danger. Read down below for more
details on the fire weather threat during the short term.

&&

.LONG TERM...
(Friday night through next Wednesday)
Issued at 1131 PM CST Wed Feb 18 2026

Warm, dry, and windy will be the theme by the start of the long-
term, but never fear, we will finally see a change in the synoptic
pattern by the weekend! Before that we must get through Friday, so
lets see what we are working with. Taking a look around H5, the
caboose of this wave train looks to arrive Friday afternoon as the
upper level low over the Canadian provinces wobbles eastward. The
shortwave centered near the Four Corners will eject northeast into
the Southern Plains by Friday afternoon, with the base of the wave
extending into portions of the northern Texas Panhandle. As a
result, the associated H5 jet streak around 95kts will move
overhead. Meanwhile out ahead of the system, a surface low will
center itself over the NM/CO border, where it will dive
southeastward through the Panhandle Friday. Once again, pressure
gradient increases are expected as we see the surface low dig into
the region leading to yet another day of breezy to low-end windy
conditions across the FA. As the respective wind maximas move
through with this system, similar to previous days, we can expect
sustained westerly wind speeds around 15 to 30 MPH, gusting to 40
MPH. As for temperatures, the downsloping component to the wind
during peak heating will aid in temperatures a few degrees warmer
from Thursday in the 60s and 70s under mostly clear skies. Although
a deck of high cirrus is possible, but not expect to be thick.
Knowing this, another day of critical fire danger can be expected as
warm, dry, and windy conditions continues.

The end is near, in respect to the rinse and repeat forecast it
seems to have taken over the work week. As the aforementioned
surface low shifts east late Friday, we will see a cold front surge
southward into the region as a longwave trough moves into the
ECONUS. Winds will then begin shifting out of the north overnight
Friday into Saturday, ushering in the cooler airmass from the north.
The decrease in thickness and heights, combined with the cooler
airmass and northerly component to the wind will knock temperatures
back near normal in the 50s to start the weekend. Thereafter, quiet
conditions are expected as an upper level ridge shifts eastward and
amplifies across the Plains. Temperatures will remain on the cooler
side Sunday as we fail to mix out thanks to stubborn cloud cover.
However, expect daily increases in temperatures by early next week
as heights and thickness values increase and southwesterly winds
return.

&&

.AVIATION...
(12Z TAFS)
Issued at 506 AM CST Thu Feb 19 2026

West-northwest winds will remain brisk for the remainder of the
morning and into the afternoon at KCDS, KLBB, and KPVW. Wind gusts
to 30-35 kt will be common between 15-22Z, with winds tapering
off quickly by sunset. Expect significant cross winds on RWY 17/35
at KLBB. Winds will become light and variable overnight. BLDU
will be possible at KLBB and KPVW this afternoon, but VSBYs are
expected to remain VFR.

Sincavage

&&

.FIRE WEATHER...
Issued at 1131 PM CST Wed Feb 18 2026

Another day of critical fire danger is expected Thursday as west-
northwest winds around 15 to 30 MPH prevail, with gusts up to 40 MPH
possible. Highest wind speeds will reside across the far southern
Texas Panhandle, closer to the surface low as it tracks through with
slightly "calmer" speeds expected southward of this gradient.
Temperatures will be cooler compared to what we saw Wednesday, in
the upper 50s to lower 70s, despite this minimum RH values will drop
into the low to upper teens causing the potential for fire danger
this afternoon. Highest confidence in critical fire danger resides
across the far southeastern Texas Panhandle, where minimum RH
values will drop as low as 9 percent and 20 foot winds strengthen
around 20 to 25 MPH. As a result, a Red Flag Warning is in effect
from 10 AM CST Thursday through 7 PM CST Thursday.

One more day of critical fire danger is expected Friday, before we
see a reprieve through the weekend as cooler temperatures return and
winds calm. Nonetheless, a Fire Weather Watch is in effect 11 AM
Friday through 7 PM Friday as we see the return of warmer
temperatures, low-end windy conditions, and drier air.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 10 AM this morning to 7 PM CST this
evening for TXZ021>038.

Fire Weather Watch from Friday morning through Friday evening
for TXZ021>024-027>030-033>036-039>042.

&&

SHORT TERM...12
LONG TERM....12
AVIATION...09
Hazardous weather outlook, Feb 19, 7:38 AM CST, 3 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
738 AM CST Thu Feb 19 2026

TXZ021>044-201345-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd-
Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum-
Terry-Lynn-Garza-Kent-Stonewall-
738 AM CST Thu Feb 19 2026

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains, and the far Southern Texas Panhandle.

.DAY ONE...Today and tonight.

Breezy and dry conditions will result in a continuation of critical
fire danger today.

A Red Flag Warning is in effect for the far southern Texas Panhandle
and north-central portions of the South Plains and Rolling Plains
from 10 AM until 7 PM today.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Fire Weather Watch is in effect from 11 AM through 7 PM Friday for
areas across the Caprock.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 11:05 AM CSTWind AdvisoryLUBBailey, Castro, Cochran, Crosby, Floyd, Hale and 5 more7 hr
Feb 19, 12:24 PM CSTRed Flag WarningLUBBailey, Briscoe, Castro, Cochran, Crosby, Dickens and 12 more31 hr

Nearby

Wind Advisories in Texas, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.